# SDR R61A201405210678

- Difficulty date: May 4, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 9,907 hours, 9,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Part number: NAS86032
- Condition: Corroded
- Location: Zone 200
- Part time: 9,907 hours, 9,652 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK.  MAINTENANCE FOUND CORROSION ON 5 SCREWS ON PANEL 265AL. THEY R & R THE SCREWS IAW AMM 20-10-01-430-801. ACFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
